MAUDE Adverse Event Report: ZIMMER DENTAL SCR REPLACEMENT SCR-V 20 DEG ABUT INT HEX; DENTAL SCREW

ZIMMER DENTAL SCR REPLACEMENT SCR-V 20 DEG ABUT INT HEX; DENTAL SCREW
Model Number AH20S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k): k011028 and k013227.
 
Event or Problem Description
It was reported that screw fractured and was removed.Implant is in good condition.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
The reported device was received for evaluation.The reported condition of a fractured screw was confirmed.Visual evaluation of the as returned product identified significant signs of wear around the threads and fracture at the screw head.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SCR REPLACEMENT SCR-V 20 DEG ABUT INT HEX
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9664407
Report Number0002023141-2020-00222
Device Sequence Number19530883
Product Code DZE
UDI-Device Identifier00889024013742
UDI-Public(01)00889024013742(17)230704(10)2018062617(241)AH20S
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Model NumberAH20S
Device Catalogue NumberAH20S
Device Lot Number2018062617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR